MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC 2.25 MM PEDICLE PROBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC 2.25 MM PEDICLE PROBE; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is not available.The probe was returned for product analysis.The returned probe had a bent tip.Otherwise, the unit displayed good divot and geometry errors.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a sacroiliac and thoracolumbar procedure.It was reported that intra-operatively, it was found that the surgical probe was bent.The procedure was completed with continued use of the navigation system and a non-navigated probe.The deformation was caused by hitting something.There was no reported impact to patient outcome.There was a reported delay to the procedure of less than one hour due to this issue lay.

Brand Name
2.25 MM PEDICLE PROBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11023270
Report Number1723170-2020-03301
Device Sequence Number14406157
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2009
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number090323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1